# SDR SWIA201231843

- Difficulty date: September 26, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 26,686 hours, 22,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL ELECTRO LUMINESCENT AND LOWER EMERGENCY EXIT LIGHTS AT ROW 8CD ARE INOPERATIVE.  (FLT 5620)  RESET CIRCUIT BREAKER AT 4 C2.
